My heart rate has been consistently high at my dr appts for the last year. Generally it is around 120-130 bpm. About 3 weeks ago it was 139 bpm. My dr mentioned that it could be CHF and said if my heart rate continues to be high he would send me for testing. My blood pressure has mostly been normal. This is a new dr I just started seeing in Dec and right now he has me taking Propanalolol for migraines and the high heart rate. I do sometimes get a squeezing sensation like someone is squeezing my heart and releasing it over and over. I also feel like my heart is gonna beat out of my chest because it pounds so hard. There is a family history of CHF in my family. My paternal grandma and my dad both died from it. One paternal uncle has it also.
As a history for you I am 39, weigh 129 lbs, have Von Willebrands disease, acid reflux disease, have had my gallbladder removed, have hypothyroidism, and chronic migraines (I get a migraine at least once a week, often lasting more than one day). I am also currently being treated for chronic knee pain that I have had over 10yrs. I have had 5 knee surgeries and now have arthritis in both knees. I will be getting rooster comb injections soon. I currently take the following meds:
Gabapentin 1200mg per day
Elavil 20mg per day
Hydrocodone 80mg per day plus 2600 mg tylenol
Protonix 40mg per day
Propanalolol 80mg per day
LEVOTHROID 25 MCG
Effexor XR 150mg per day
Maxalt 5mg as needed for migraines
Promethazine 25mg as needed for migraines
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.